MAUDE Adverse Event Report: ARGON MEDICAL DEVICES CLEANER XT ROTATIONAL THROMBECTOMY SYSTEM 6F X 65CM

ARGON MEDICAL DEVICES CLEANER XT ROTATIONAL THROMBECTOMY SYSTEM 6F X 65CM
Model Number 700009XT
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/27/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The sample is expected to return for evaluation.A follow-up report will be submitted once the sample has been received and reviewed.
 
Event or Problem Description
Tip broke off in a patient during use.
 
Additional Manufacturer Narrative
The sample has not been returned for review after three notifications to the customer.Additionally, no photographic or visual evidence of any kind was provided which would have allowed for the allegation to be reviewed.Without such evidence, determining root cause and corrective action is not possible and the complaint was not confirmed.If the sample is returned at a future date, a follow-up report will be submitted.
 
Event or Problem Description
Tip broke off in a patient during use.

Brand Name
CLEANER XT ROTATIONAL THROMBECTOMY SYSTEM 6F X 65CM
Common Device Name
CLEANER
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
MDR Report Key12492574
Report Number0001625425-2021-01083
Device Sequence Number4460045
Product Code KRA
UDI-Device Identifier00886333222308
UDI-Public00886333222308
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
PMA/510(K) Number
K141617
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/29/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/21/2024
Device Model Number700009XT
Device Catalogue Number700009XT
Device Lot NumberREF210029/1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/30/2021
Supplement Date Received by Manufacturer08/30/2021
Initial Report FDA Received Date09/17/2021
Supplement Report FDA Received Date10/29/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;